American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Aravind Asok and Jean Fasel. Splitting vector bundles outside the stable range and ${\mathbb A}^1$-homotopy sheaves of punctured affine spaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Pablo Pelaez. The unstable slice filtration. Trans. Amer. Math. Soc. 366 (2014) 5991-6025.
Abstract, references, and article information   
View Article: PDF

[3] Frédéric Déglise. Around the Gysin triangle {I}. Contemporary Mathematics 571 (2012) 77-116.
Book volume table of contents   
View Article: PDF

[4] Frédéric Déglise. Coniveau filtration and mixed motives. Contemporary Mathematics 571 (2012) 51-76.
Book volume table of contents   
View Article: PDF

[5] Thomas Geisser. Finite generation conjectures for motivic cohomology theories over finite fields. Contemporary Mathematics 571 (2012) 153-165.
Book volume table of contents   
View Article: PDF

[6] A. Beilinson. Remarks on Grothendieck's standard conjectures. Contemporary Mathematics 571 (2012) 25-32.
Book volume table of contents   
View Article: PDF

[7] Jörg Wildeshaus. Motivic intersection complex. Contemporary Mathematics 571 (2012) 255-276.
Book volume table of contents   
View Article: PDF

[8] Amnon Besser. On the derivative of a normal function associated with a Deligne cohomology class. Contemporary Mathematics 571 (2012) 33-43.
Book volume table of contents   
View Article: PDF

[9] Oliver Röndigs, Markus Spitzweck and Paul Arne Østvær. Motivic strict ring models for $K$-theory. Proc. Amer. Math. Soc. 138 (2010) 3509-3520. MR 2661551.
Abstract, references, and article information   
View Article: PDF

[10] I. A. Panin and S. A. Yagunov. Duality theorem for motives. St. Petersburg Math. J. 21 (2010) 309-315. MR 2553047.
Abstract, references, and article information   
View Article: PDF

[11] A. L. Smirnov. Riemann--Roch theorem for operations in cohomology of algebraic varieties. St. Petersburg Math. J. 18 (2007) 837-856. MR 2301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Clifton Cunningham and Thomas C. Hales. Good orbital integrals. Represent. Theory 8 (2004) 414-457. MR 2084489.
Abstract, references, and article information
View Article: PDF

[13] James S. Milne and Niranjan Ramachandran. Integral motives and special values of zeta functions. J. Amer. Math. Soc. 17 (2004) 499-555. MR 2053950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Po Hu. $S$-modules in the category of schemes. Memoirs of the AMS 161 (2003) MR 1950209.
Book volume table of contents   


Results: 1 to 14 of 14 found      Go to page: 1